# SDR AU960286

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182E
- Engine: Cont O470R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Post
- Condition: Corroded
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH REAR DOOR POST CORRODED THROUGH IN AREA OF ATTACHMENT TO  UNDERCARRIAGE BULKHEAD IN UNDER FLOOR AREA
